# SDR JR2R20170108046

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N419NV
- Make and model: Doug MD 83
- Aircraft serial: 53366
- Aircraft time: 48,192 hours, 39,609 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 993758819
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SUPPORT CRACKED AT APPROX XFS 309.  REPAIRED THE SUPPORT IAW SRM 57-06B, FIG 18.
